Reduction groups and automorphic Lie algebras

Lombardo, S. and Mikhailov, A.V. (2007) Reduction groups and automorphic Lie algebras. Communications in Mathematical Physics, 258 (1). pp. 961-977. ISSN 1432-0916

[img] PDF

Download (272kB)
Official URL:


We study a new class of infinite dimensional Lie algebras, which has important applications to the theory of integrable equations. The construction of these algebras is very similar to the one for automorphic functions and this motivates the name automorphic Lie algebras. For automorphic Lie algebras we present bases in which they are quasigraded and all structure constants can be written out explicitly. These algebras have useful factorisations on two subalgebras similar to the factorisation of the current algebra on the positive and negative parts.

Item Type: Article
Subjects: PACS 2010, the AIP's Physics and Astronomy Classification Scheme > 00 GENERAL PHYSICS > 02 Mathematical methods in physics
Depositing User: Ms Lucy van Russelt
Date Deposited: 16 Nov 2007
Last Modified: 20 Oct 2017 14:12

Actions (login required)

View Item View Item